# SDR 20000718SH013

- Difficulty date: June 11, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N3174Y
- Make and model: Bell 206L-3
- Aircraft serial: 51038
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A2518
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND HEAVY INTERGRANULAR CORROSION ON TRAILING EDGE EXTRUSION.  (X)
